# SDR CALA2025040903655

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,353 hours, 28,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE ON 2L EMERGENCY SLIDE NOT IN GREEN ARC GAUGE IS WITHIN ALLOWABLE LIMITS REF AMM 25-66-01 OKAY TO PROCEED
